# SDR DALA2022092606281

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N897DN
- Make and model: Boeing 737
- Aircraft serial: 32004
- Aircraft time: 13,044 hours, 5,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2419667) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. REPLACED SEAT 1C EMERGENCY LIGHT LENS PER B737 AMM 33-20. OPS CHK OK.
